MathSciNet Relay Station
MathSciNet bibliographic data
MR2640927 60K37 (60F05 60G50)
Enriquez, Nathanaël; Sabot, Christophe; Zindy, Olivier Limit laws for transient random walks in random environment on $\Bbb Z$. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 6, 2469–2508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement